# SDR QXEA200601835

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,207 hours, 27,714 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0623
- Condition: Inoperative
- Location: Rudder Pressure
- Part time: 19,202 hours, 27,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2226, AIRCRAFT RETURNED TO FIELD.  SHORTLY BEFORE LEVELING OFF AT FL210 CAUTION LIGHTS RUD PRESSURE AND RUD FULL PRESSURE ILLUMINATED.  ON APPROACH BOTH CAUTION LIGHTS EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED RUDDER DUAL PRESSURE REGULATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
